MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC201200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 05/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing records for the device verified the lot met all pre-release specifications.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to endoprosthesis occlusions. .
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2018 this patient underwent endovascular treatment for an abdominal aortic aneurysm with gore® excluder® conformable aaa endoprostheses.The patient tolerated the procedure.On (b)(6) 2019 an in stent stenosis was seen on ct in the right common iliac artery.There has been no reintervention.The event is ongoing.
 
Additional Manufacturer Narrative
B.5.Updated.H.1.Medwatch # 3013164176-2019-00061 was sent in error.Additional received information determined that this event is not reportable to the fda and therefore the medwatch is being retracted.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2018 this patient underwent endovascular treatment for an abdominal aortic aneurysm with gore® excluder® conformable aaa endoprostheses.The patient tolerated the procedure.On (b)(6) 2019 an in stent stenosis was seen on ct in the right common iliac artery.The iliac artery stent is patent.There has been no reintervention.The patient is asymptomatic.The event is ongoing.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8672223
Report Number3013164176-2019-00061
Device Sequence Number16665866
Product Code MIH
UDI-Device Identifier00733132618682
UDI-Public00733132618682
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/19/2020
Device Catalogue NumberPLC201200
Device Lot Number17471140
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/05/2019
Supplement Report FDA Received Date07/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age84 YR
Patient Weight71